International Journal of Mathematics and Mathematical Sciences
Volume 20 (1997), Issue 1, Pages 13-18

Common fixed point theorems and applications

Hemant Kumar Pathak,1 Shih Sen Chang,2 Yeol Je Cho,3 and Jong Soo Jung4

1Department of Mathematics, Kalyan Mahavidyalaya, Bhilai Nagar, M.P. 490 006, India
2Department of Mathematics, Sichuan University, Sichuan, Chengdu 610064, China
3Department of Mathematics, Gyeongsang National University, Jinju 660-701, Korea
4Department of Mathematics, Dong-A University, Pusan 604-714, Korea

Received 22 November 1994; Revised 18 January 1995

Copyright © 1997 Hemant Kumar Pathak et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The purpose of this paper is to discuss the existence of common fixed points for mappings in general quasi-metric spaces. As applications, some common fixed point theorems for mappings in probabilistic quasi-metric spaces are given. The results presented in this paper generalize some recent results.